# SDR 2001F00705

- Difficulty date: May 25, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 845UN01Q4AA5F
- Condition: Inoperative
- Location: Starter
- Part time: 226 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
